On entropy of spherical twists

Genki Ouchi, Arend Bayer

Research output: Contribution to journalArticlepeer-review

Abstract / Description of output

In this paper, we compute categorical entropy of spherical twists. In particular, we prove that the Gromov–Yomdin-type conjecture holds for spherical twists. Moreover, we construct counterexamples of Gromov–Yomdin type conjecture for K3 surfaces modifying Fan’s construction for even higher-dimensional Calabi–Yau manifolds.

The appendix, by Arend Bayer, shows the nonemptiness of complements of a number of spherical objects in the derived categories of K3 surfaces.

Original languageEnglish
Pages (from-to)1003-1014
Number of pages12
JournalProceedings of the american mathematical society
Issue number3
Early online date18 Oct 2019
Publication statusPublished - 31 Mar 2020


Dive into the research topics of 'On entropy of spherical twists'. Together they form a unique fingerprint.

Cite this